# SDR EE4Y2025010921512

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 45,564 hours, 30,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION, WAS FOUND THE FUSELAGE SKIN WITH CORROSION AT THE INTERNAL SURFACE, BETWEEN FRAME 73 AND 74 AND BETWEEN STRINGER 29L AND 29R, SINCE NOT TECHNICAL DATA WAS FOUND TO REPAIR THE REPORTED DAMAGES, EMBRAER HAS BEEN CONTACTED TO PROVIDE A PERMANENT REPAIR INSTRUCTIONS UNDER AND APPLICABLE ETD2024-190-029687 DTD NOV 08 2024 AND COOPESA ENGINEERING ORDER COO-EO-2024-21301-R00 DTD NOV 13 2024. THIS IS A MAYOR REPAIR.
